# SDR HAIHEEA9225

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008054
- Condition: Below Spec
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .044 BELOW MIN. SPECS (6.200) ON #1 NOZZLE AFT ROPE PACKING INNER RIM ID.
